Finite entropy characterizes topological rigidity on connected groups

Bhattacharya, Siddhartha and Ward, Thomas (2005) Finite entropy characterizes topological rigidity on connected groups. Ergodic Theory and Dynamical Systems, 25 (2). pp. 365-373. ISSN 0143-3857

Full text not available from this repository.

Abstract

Let X1, X2 be mixing connected algebraic dynamical systems with the Descending Chain Condition. We show that every equivariant continuous map from X1 to X2 is affine (that is, X2 is topologically rigid) if and only if the system X2 has finite topological entropy.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:48
Last Modified: 24 Jul 2019 16:16
URI: https://ueaeprints.uea.ac.uk/id/eprint/19715
DOI: 10.1017/S0143385704000501

Actions (login required)

View Item View Item